ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Roth, J and Upadhyay, A (2020) f-Biharmonic Submanifolds of Generalized Space Forms. In: Results in Mathematics, 75 (1).

Roth, J and Upadhyay, A (2020) On almost stable cmc hypersurfaces in manifolds of bounded sectional curvature. In: Bulletin of the Australian Mathematical Society, 101 (2). pp. 333-338.

This list was generated on Wed May 1 18:55:18 2024 IST.